Forum

× click the New Topic button to post

bcg

9 years 11 months ago #32677 by red
I am hoping this is just a one time deal i called the doctor this moring i am going for my second treatment on friday, but we are going to talk first, now i am peeing bright orange which i cant understand because i am only taking levquin which does no turn your urine orange. I am so new to this and already tired of the unknown to my body!!!!!!!!!!!

Thanks everyone for your support and help
carol

Please Log in or Create an account to join the conversation.

9 years 11 months ago #32672 by Joey
Carol, my symptoms are very similar to yours. Just had my 15th treatment last Tuesday. I was feeling great until about 8 hours later when I got it with exteme chills and some shakes that lasted about 2 minutes. My temperature always climbs to 100- 102 for a short period of time. I also then get aches, frequency but not as bad last time and my body most of the time reacts with a rash. Even before bladder cancer if I were getting sick, I would get that rash which was a sign to me something was coming.Except for sime fatigue, most of my symptoms are gone within 24 hours.

Joey

Please Log in or Create an account to join the conversation.

9 years 11 months ago #32648 by mmc
Carol,

You may want to read this (and possibly print in out and take to your doctor). Most likely, you need cut back on the dose.

This link is to Dr. Lamm's website and he is the foremost authority on BCG. BCG Treatment

Dr. Lamm has studied BCG more than anyone else and knows what he's talking about.

Many people wind up failing BCG because the dose strength is too high and they run into serious complications. I was one of those people. Who knows...if I had lower doses from the start and knew enough to insist on them from the start, I may have been successful in BCG treatment and might have avoided the muscle invasive recurrence and subsequent cystectomy.


Mike

Age 54
10/31/06 dx CIS (TisG3) non-invasive (at 47)
9/19/08 TURB/TUIP dx Invasive T2G3
10/8/08 RC neobladder(at 49)
2/15/13 T4G3N3M1 distant metastases(at 53)
9/2013 finished chemo -cancer free again
1/2014 ct scan results....distant mets
2/2014 ct result...spread to liver, kidneys, and lymph...

Please Log in or Create an account to join the conversation.

9 years 11 months ago #32647 by red
thank you
the fever was for a day in half i did tell the doc he gave me two shots and took blood now im on med for 7 days but i go for my 2 treatment next week, not sure what happened if i had a bad reaction? so im a little scared about my next treatment but if it works then i guess i will do what i have to, it just hard because i run a dayacare and i just wanna know how to prepare? thank you carol

Please Log in or Create an account to join the conversation.

9 years 11 months ago #32645 by mmc
Yes, ALWAYS report symtoms like high fever to the doctor immediately. This is very, very, very important.

Most likely, you will need to go on a much lower dose.

A low fever is OK but 102 is NOT OK.

Mike

Age 54
10/31/06 dx CIS (TisG3) non-invasive (at 47)
9/19/08 TURB/TUIP dx Invasive T2G3
10/8/08 RC neobladder(at 49)
2/15/13 T4G3N3M1 distant metastases(at 53)
9/2013 finished chemo -cancer free again
1/2014 ct scan results....distant mets
2/2014 ct result...spread to liver, kidneys, and lymph...

Please Log in or Create an account to join the conversation.

9 years 11 months ago #32642 by Patricia
Red...how long has the fever been going on.....you should report that. Read this...sure hope the doctor has
http://www.rxlist.com/theracys-drug-patient.htm
pat

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 2079 Guests 

Statistics

Today Total Opened: 1 Today Total Answered: 4 Latest User: zanife90
Yesterday Total Opened: 2 Yesterday Total Answered: 3
Total Posts: 53700 Total Subjects: 7031 Total Users: 8728